Hot flashes taking Lyrica??

Discussion in 'Fibromyalgia Main Forum' started by karenja, Mar 31, 2007.

  1. karenja

    karenja New Member

    Has anyone had the side effect of short hot flashes while on Lyrica? I'm pretty sure they are not menopausal related because it is not the same as others describe. Mine happen mostly after I have moved or gotten up quickly or after a concentrated conversation. It lasts under two minutes, red face, not a lot of sweating (having had night sweats before, I know that one!). I am turning 50, but this started right after I started with the meds. At 50 3x day, but doc wants me to dose up to 75 3x day. Also on 1800 Neurontin daily. Am I crazy??
  2. WOW your on lyrica AND neurontin! I had to go off neurontin before I could start lyrica. I was told they are very similar.
  3. karenja

    karenja New Member

    My doc wants me up to 75 3x day and then start weaning off the Neurontin.
  4. suzannekart

    suzannekart New Member

    I have had the very same strange hot flashes for awhile now. I never connected them with Lyrica. That was about the time they started. I know in my case it is not menopausal related. I am well past that. In fact I never had them before. I think you have hit on something here. Not to mention the weight gain. grrrrr
    I would like to go off of it. I will be talking to my dr. about that this week.

    Suzanne
  5. karenja

    karenja New Member

    I talked to my primary care doctor today and he said it sounded like flushing to him. Anyway....leave it to me to come up with some wierd side effect!
  6. Engel

    Engel New Member

    Lyrica and I did not get along